# SDR 95ZZZX4058

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852CA
- Make and model: Beech 1900D
- Aircraft serial: UE55
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt Mount
- Part number: 1104
- Condition: Broken
- Location: Aft Fuselage
- Part time: 1,356 hours
- Component: Artex, 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAILED PHASE NR 6 INSPECTION, FOUND ELT MOUNT AND FACE PLATE BROKEN.  REPLACED ELT WITH NEW UNIT.
